# SDR ORJA98137

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53489
- Engine: Iae V2528D5
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Gasket
- Part number: 2A1226
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 6,186 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC - MAINTENANCE DISCOVERED ON THE NR 1 ENGINE, THE UPPER AND LOWER C-DUCTS WERE DELAMINATED AND DISBONDED BEYOND LIMITS.  AIRCRAFT FERRIED TO RENO FOR REPAIRS.  MAINT DISCOVERED THAT 2 EACH GASKETS (FUEL NOZZLE BRACKET GASKET) WERE DEFECTIVE AT THE NR 17 AND NR 18 POSITIONS.  MAINT REPLACED THE UPPER C-DUCT AND REPAIRED THE LOWER C-DUCT IAW ROHR ENGINE DOCUMENT 98VN515.  THIS IS AN INTERIM REPAIR WHICH WILL BE PERMANENTLY REPAIRED AT C-CHECK (7-98).  MAINT REPLACED THE 2 EACH DEFECTIVE GASKETS.  AIRCRAFT RETURNED TO SERVICE.  NOTE:  FUEL NOZZLES HAVE NEVER BEEN REPLACED.  (X)
